# SDR QXEA200601463

- Difficulty date: June 19, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 12,058 hours, 8,890 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bpsu
- Part number: M766383A
- Part serial: 0175
- Condition: Malfunctioned
- Location: Flap Slats
- Part time: 12,049 hours, 8,883 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DEN - ON FLIGHT 4272 (DEN-BOI), AFTER TAKEOFF AND DURING CLIMB, THE SLATS WOULD NOT RETRACT (AT 9000 FEET) AND A SLAT FAIL CAUTION MESSAGE WAS RECEIVED.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE BPSU.  OPERATIONAL CHECKS GOOD AIRCRAFT RETURNED TO SERVICE.
